Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering with scabies, have bump on upper lip, genital area. Can I get scabies on face?

Hi, my name is Alan. I recently found out that I have scabies . I applied a lotion yesterday, which was prescribed by my GP. I would just like to know if I can get scabies on my face? I had a bump appear on my upper lip a couple of weeks ago and it is still on my lip. My genital area has been very itchy from the scabies aswell. I applied the lotion on the genital area yesterday, and under the foreskin , I would like to know if I should have applied the lotion under the foreskin? I didn t because I thought it might have burnt that area, as it is a sensitive area. Thanks for your time Regards Alan
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Scabies will not effect feet expect in infants and immunocomprimised people..permithrin lotion is applied all over the body below the neck.large bump over lips can be herpes labialis
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor